Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Ecosprin Cause Microscopic Traces Of RBC?

I am 68 yrs, 5 9 , 73 kgs, had angioplasty with 2 stents at 73% and & 76% blockades, having fine heath, walk everyday 5 KMsno BP,non smoker, occational drinker, diabetic for 15 years with cHbAIc 7.5, taking Glyzid+glycomet. had microscopic traces of RBC (15), few days back. Can it be due to Ecosprin 150 that i am having continuously for last 3 years? i am also having ceruvin 75. regards M C DATTA GUPTA
Mon, 15 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

The likelihood of Ecosprin causing micro-hematuria is particularly in persons above 65 years. Also, the other cause of this may be Ceruvin, you are taking, as it is also a blood thinner. In my opinion, if it is more than one year since your angioplasty and you are having micro-hematuria, then the dose of Ecosprin and Ceruvin may be decreased to Ecosprin 81 mg daily and Ceruvin 75 mg on alternate day. However, this dose reduction is always to be done under guidance of your treating doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Interventional radiology


Loading Online Doctors....
Can Ecosprin Cause Microscopic Traces Of RBC?

Hi, The likelihood of Ecosprin causing micro-hematuria is particularly in persons above 65 years. Also, the other cause of this may be Ceruvin, you are taking, as it is also a blood thinner. In my opinion, if it is more than one year since your angioplasty and you are having micro-hematuria, then the dose of Ecosprin and Ceruvin may be decreased to Ecosprin 81 mg daily and Ceruvin 75 mg on alternate day. However, this dose reduction is always to be done under guidance of your treating doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician